# SDR CA130430019

- Difficulty date: April 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2450 · AC Power Distribution System
- Part: Fuse
- Part number: 106FU01150Y00
- Condition: Blown
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

(CAN) ISSUE REPORTED, DURING FLIGHT, THE LT MAIN BUSS WAS LOST.  THE ASSOCIATED USERS PRI HORIZONTAL STABILIZER, AP, L PFD, ETC.  STOPED FUNCTIONING.  CONTROL WAS HANDED OVER TO THE COPILOT AND THE ACFT LANDED UNEVENTFULLY, TEXAS. CAUSE IDENTIFIED, WHILE COMPLYING WITH SB 100-24-20, FUSES F1, 150 A & F13, 50 A, WERE MIXED UP DURING THEIR INSTALLATION. MADE 2 FLIGHT BEFORE F1 BLEW.  WAS ONLY 50 AMP WHEN IT SHOULD HAVE BEEN 150.  REPLACED FUSE F1 AND F13 WITH CORRECT FUSES.
